Generalised estimating equations: a hybrid approach for mean parameters in multivariate regression models

Lange, Christoph, Whittaker, John C. and MacGregor, Alex. J (2002) Generalised estimating equations: a hybrid approach for mean parameters in multivariate regression models. Statistical Modelling, 2 (3). pp. 163-181.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Medicine and Health Sciences > Norwich Medical School
Depositing User: EPrints Services
Date Deposited: 25 Nov 2010 11:10
Last Modified: 21 Apr 2020 20:48
URI: https://ueaeprints.uea.ac.uk/id/eprint/13088
DOI: 10.1191/1471082x02st031oa

Actions (login required)

View Item View Item